# SDR 99ZZZX3870

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT1000250G
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER INOPERATIVE.  NO OIL PRESSURE INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
